# SDR SWAA2025051456791

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUT-OUT FWD SHIELD AT STA 420+2; 420+9; 420+17; WL 156; RBL 24.<[01] REMOVED AND REPLACED NEW ON FWD CARGO BAY DOOR CUT-OUT FWD SHIELD FROM BS420 TO BS440 RBL24 IAW SRM 51-40-02 AND DWG 143A0080 ID:0023 REV: -;[02] CORRECTIVE ACTION COMPLETED.
